Keyword : frequency-hopping sequences


New Constructions of Zero-Difference Balanced Functions
Zhibao LIN Zhengqian LI Pinhui KE 
Publication:   
Publication Date: 2018/10/01
Vol. E101-A  No. 10 ; pp. 1719-1723
Type of Manuscript:  LETTER
Category: Coding Theory
Keyword: 
zero-difference balanced functionsChinese remainder theoremfrequency-hopping sequencesconstant composition codesdifference systems of sets
 Summary | Full Text:PDF

New Families of Frequency-Hopping Sequences of Period 2(2n-1)
Yun Kyoung HAN Jin-Ho CHUNG Kyeongcheol YANG 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2012/04/01
Vol. E95-A  No. 4 ; pp. 811-817
Type of Manuscript:  PAPER
Category: Spread Spectrum Technologies and Applications
Keyword: 
frequency-hopping spread-spectrumfrequency-hopping sequencesHamming correlationSidel'nikov sequences
 Summary | Full Text:PDF